# SDR COMA0760611

- Difficulty date: October 25, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 33,667 hours, 31,559 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Unknown
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5588 - RECEIVED ANTI-ICE WARNING MESSAGE FOR LEFT FUSELAGE.  DIVERTED TO ATL, LANDED WITHOUT INCIDENT.  INSPECTED DUCTS AND LOOPS IN AFT EQUIPMENT BAY AND LEFT WHEEL WELL.  PERFORMED RUN.  NO FURTHER DEFECTS.
